MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAS
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump received compromised force sensor system alert.The customer¿s blood glucose level at the time of incident was 148 mg/dl.The customer reported that insulin pump was unable to exit the preparing to prime loop.The customer pressed act on the rewind complete screen however, was unable to exit.The customer was helped to perform troubleshooting for clearing battery out limit alert.The customer performed troubleshooting for rewind fill tubing process and found that the insulin pump did not exit and the rewind complete bolus delivery loop and complete the fill tubing process successfully.The customer was advised that the device would be replaced and agreed to return the insulin pump for analysis.
 
Additional Manufacturer Narrative
The insulin pump passed the displacement test but not the compromised force sensor error alarm during the basic occlusion test due to loose and protruded drive support disk.The insulin pump was unable to perform the occlusion, a33 prime excessive no delivery test and unable to verify the prime fill anomaly due to compromised force sensor system error alarm.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7366605
Report Number3004209178-2018-59442
Device Sequence Number18847395
Product Code OYC
UDI-Device Identifier00613994312587
UDI-Public(01)00613994312587
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAS
Device Catalogue NumberMMT-722NAS
Device Lot NumberA3722NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2018
Initial Date Received by Manufacturer 03/06/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date03/23/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight250